# SDR UIEA2021033000765

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,656 hours, 22,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: AS0021
- Condition: Broken
- Location: Containment Bag
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AVSAX CONTAINMENT BAG VACUUM SEAL BROKEN PN  AS-002-1( REMOVED AND REPLACED AVSAX CONTAINMENT BAG AS PER  B767-300  AMM  25-60-00 )
